Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 183, NWS Springfield, MO

July 1, 20156 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 1, 2015, 10:02 PM CDT for 6 counties in Missouri. It was in force for 58 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2015, 10:02 PM CDT (03:02 UTC)
Expired
Jul 1, 2015, 11:00 PM CDT
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 139 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:05 PM CDTTSTM WND GST 59Bagnell, MOTRAINED STORM CHASER MEASURED A 59 MPH AT THE BAGNELL DAM.
Jul 1, 10:20 PM CDTTSTM WND DMG2 W Lake Ozark, MOTREE DOWN ON CAROL ROAD
Jul 1, 10:25 PM CDTTSTM WND DMGIberia, MOREPORTS OF NUMEROUS TREES AND LARGE LIMBS BLOWN DOWN ON FAIRVIEW AND SEQUOIA ROAD IN IBERIA.
Jul 1, 10:45 PM CDTTSTM WND DMG5 Ne Dixon, MOPATH OF TREE DAMAGE, MULTIPLE TREES STRIPPED ALONG E HIGHWAY AND COUNTY ROAD 506
Jul 1, 10:45 PM CDTTSTM WND DMGDixon, MONUMEROUS TREES REPORTED BLOWN DOWN AROUND DIXON.
Jul 1, 10:55 PM CDTTORNADO7 Ne Dixon, MOA NWS STORM SURVEY FOUND A BRIEF EF-0 TORNADO TOUCHED DOWN NEAR HIGHWAY E NEAR HAYDEN. THE TORNADO UPROOTED ONE TREE AND SEVERAL LARGE TREE BRANCHES WERE BLOWN DOWN ACROSS THE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 6:03 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2985 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
4.7
Supercell composite
27.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS53 KSGF 020302
SVRSGF
MOC029-125-131-141-161-169-020400-
/O.NEW.KSGF.SV.W.0183.150702T0302Z-150702T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 PM CDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 1100 PM CDT

* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE OZARK TO 6 MILES NORTHEAST OF IBERIA TO 6 MILES
  NORTHEAST OF VIENNA...AND MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BELLE...CROCKER...DIXON...DOOLITTLE...ELDON...IBERIA...LAKE
  OZARK...LAKELAND...NEWBURG...OSAGE BEACH...ROLLA...ST. JAMES AND
  VIENNA.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 166 AND 199 WILL ALSO
BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3840 9240 3834 9240 3833 9223 3834 9220
      3830 9218 3830 9165 3816 9164 3815 9151
      3789 9152 3790 9255 3812 9266 3840 9277
TIME...MOT...LOC 0302Z 330DEG 36KT 3813 9264 3813 9219
          3822 9185

HAIL...1.00IN
WIND...60MPH

$$

FOSTER
1 follow-up statement
498 
WWUS53 KSGF 020323
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 PM CDT WED JUL 1 2015

MOC029-125-131-141-161-169-020400-
/O.CON.KSGF.SV.W.0183.000000T0000Z-150702T0400Z/
CAMDEN MO-MARIES MO-MILLER MO-MORGAN MO-PHELPS MO-PULASKI MO-
1023 PM CDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PULASKI...NORTHERN PHELPS...SOUTHEASTERN MORGAN...MILLER...MARIES AND
EASTERN CAMDEN COUNTIES UNTIL 1100 PM CDT...

AT 1021 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF OSAGE BEACH TO 8 MILES NORTH OF
DIXON TO BELLE...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELLE...CROCKER...DIXON...DOOLITTLE...ELDON...IBERIA...LAKE OZARK...
LAKELAND...NEWBURG...OSAGE BEACH...ROLLA...ST. JAMES AND VIENNA.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 199 WILL ALSO
BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3840 9240 3834 9240 3833 9223 3834 9220
      3830 9218 3830 9165 3816 9164 3815 9151
      3789 9152 3790 9255 3812 9266 3840 9277
TIME...MOT...LOC 0323Z 334DEG 17KT 3806 9256 3810 9210
          3825 9176

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 1, 6:11 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT Wed Jul 1 2015

.SYNOPSIS...
Issued at 236 PM CDT WED JUL 1 2015

Busy day with lots of flooding, water rescues, etc. MCS from last
night into this morning brought widespread moderate to heavy rain
and 3 to 5 inches of rain over central and south central MO with
isolated amounts up to 7 inches. Scattered light rain continues in
the wake of the MCS with ongoing flooding over parts of central
and south central MO. Atmosphere has struggled to recover in areas
affected by the rainfall and cloud cover today, with readings
still in the 70s. Further west on the other side of the boundary,
temperatures have shot up into the mid 80s to around 90. 18z
sounding from SGF shows quite a bit of elevated instability and PW
values around 1.75 in. along with a low level veering wind profile.

We also have some shortwave energy dropping southeast out of the
Plains which will move into the area tonight.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 236 PM CDT WED JUL 1 2015

Despite morning MCS and remnant cloud cover keeping the
instability in check across the eastern 1/2 to 2/3 of the CWA,
there will still be a risk of severe storms this evening into the
overnight hours. The shortwave energy will drop southeast into the
area with increasing low level jet south of the low across
southern MO. Instability along and west of the boundary has really
increased this afternoon with surface based CAPES increasing into
the 3500-4000 j/kg range over the southwest corner of MO. In
addition, the CIN has decreased to almost nothing there. Should
have a decent amount of shear develop this evening, especially as
the shortwave begins to push into the area and low level jet
increases. Those things combined, we are thinking all modes of
severe storms will be possible initially this evening with storm
modes beginning out as supercellular. Storms are expected to form
into an MCS overnight and affect roughly the same locations which
received the heavy rain and flooding last night into this morning.
With an additional widespread 1-2 inches over these same locations
we can expect additional flash flooding to occur and will keep the
flash flood watch going through 12z Thursday for the same
locations.

Rain should come to an end during the morning Thursday with
additional development possible south of highway 60 over southern
Missouri on Thursday afternoon. There will be a slight risk of
severe storms there along and south of the boundary.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 236 PM CDT WED JUL 1 2015

It looks like we will remain in a northwest flow pattern with
continued shortwave energy pushing into the area through the
Holiday weekend. While the most organized convection is expected to
remain south of the area this weekend, there will remain a daily
chance of thunderstorms across the forecast area so those with
outdoor interests should stay tuned in to the forecast.

Another frontal boundary will begin to slowly work southeast into
the area early next week and will bring another more organized
round of thunderstorms. With the front possibly becoming
stationary over the area, the risk of thunderstorms will linger into the
middle of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 607 PM CDT WED JUL 1 2015

Convection just now starting to initiate in the KC metro area and
will continue to track southeast through the evening. Have storms
rolling into the SGF/JLN areas between 02z and 04z in the TAFS
which will drop flight conditions into MVFR/IFR for several hours
during the late evening into the overnight hours. Winds will
gradually veer to the southwest and west overnight before becoming
northwest to north during the day Thursday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
     067>071-079>083-091-092-096>098-106.

KS...NONE.
&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, Jul 1, 8:23 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT WED JUL 1 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
823 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A
  BOUNDARY ACROSS THE AREA THIS EVENING. STORMS MAY INITIALLY BE
  SUPERCELLULAR WITH LARGE HAIL UP TO HALF DOLLAR SIZE...DAMAGING WIND
  GUSTS UP TO 60 MPH AND ISOLATED TORNADOES ALL POSSIBLE.

  STORMS ARE EXPECTED TO EVENTUALLY FORM INTO ANOTHER THUNDERSTORM
  COMPLEX WHICH IS EXPECTED TO AGAIN AFFECT CENTRAL AND SOUTH
  CENTRAL MISSOURI OVERNIGHT INTO THURSDAY MORNING...BRINGING AN
  ADDITIONAL ONE TO TWO INCHES OF RAIN. ISOLATED HIGHER AMOUNTS
  WILL BE POSSIBLE. THIS WILL LEAD TO ADDITIONAL FLASH FLOODING
  TONIGHT.

 .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE
  EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME
  SOUTHEASTERN KANSAS AGAIN ON THURSDAY.

  MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
  NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO
  SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON
  INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND
  EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A
  LIMITED RISK FOR FLOODING TO END THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  FOR AREAS ALONG AND NORTH OF THE I-44 CORRIDOR BEFORE MIDNIGHT
  AND SOUTH OF I-44 AFTER MIDNIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Jul 1, 9:35 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     COLE CAMP               38.46N 93.20W
07/01/2015                   BENTON             MO   911 CALL CENTER

            POWER LINES DOWN IN COLE CAMP. ALSO TREE DOWN, UNKNOWN
            SIZE

&&

BURCHFIELD
Local storm report, Jul 1, 9:36 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     IONIA                   38.50N 93.32W
07/01/2015                   BENTON             MO   911 CALL CENTER

            LARGE TREE BRANCHES DOWN IN IONIA

&&

BURCHFIELD
Local storm report, Jul 1, 9:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     1 S STOVER              38.43N 92.99W
07/01/2015                   MORGAN             MO   LAW ENFORCEMENT

            TREES DOWN BLOCKING HIGHWAY 135 SOUTH OF STOVER.

&&

MGRIFFIN
Local storm report, Jul 1, 9:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     STOVER                  38.44N 92.99W
07/01/2015                   MORGAN             MO   EMERGENCY MNGR

            12 INCH TREE DOWN ON HIGHWAY 52

&&

BURCHFIELD
Local storm report, Jul 1, 9:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             LINCOLN                 38.39N 93.33W
07/01/2015  E1.00 INCH       BENTON             MO   911 CALL CENTER

            QUARTER SIZE HAIL IN LINCOLN

&&

BURCHFIELD
Local storm report, Jul 1, 9:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     FLASH FLOOD      1 SE LINCOLN            38.38N 93.32W
07/01/2015                   BENTON             MO   911 CALL CENTER

            FLOODING OCCURING ON H HIGHWAY SOUTHEAST OF LINCOLN

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:40 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan65 min
Jul 1, 8:53 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan67 min
Jul 1, 9:05 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan55 min
Jul 1, 9:15 PM CDTTornado WarningSGFMiller45 min
Jul 1, 9:27 PM CDTFlash Flood WarningSGFBenton, Camden, Maries, Miller, Morgan8 hr
Jul 1, 9:45 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan60 min
Jul 1, 9:51 PM CDTTornado WarningSGFBenton, Hickory39 min
Jul 1, 10:28 PM CDTTornado WarningSGFBenton, Hickory47 min
Jul 1, 10:32 PM CDTSevere Thunderstorm WarningSGFSt. Clair58 min
Jul 1, 10:43 PM CDTTornado WarningSGFBenton, St. Clair47 min
Jul 1, 10:48 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Polk57 min
Jul 1, 10:51 PM CDTTornado WarningSGFDent, Maries, Phelps, Pulaski39 min
Jul 1, 10:55 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas65 min
Jul 1, 11:07 PM CDTFlash Flood WarningSGFCamden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more6 hr
Jul 1, 11:40 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jul 1, 11:50 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more55 min
Jul 2, 12:11 AM CDTFlash Flood WarningSGFDallas, Dent, Laclede, Polk, Shannon, Texas and 2 more5 hr
Jul 2, 12:16 AM CDTFlash Flood WarningSGFCedar, Vernon5 hr
Jul 2, 12:29 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon61 min
Jul 2, 12:37 AM CDTSpecial Weather StatementSGFPolk, Webster, Wright23 min
Jul 2, 12:43 AM CDTSevere Thunderstorm WarningSGFVernon52 min
Jul 2, 12:45 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster49 min
Jul 2, 12:54 AM CDTTornado WarningSGFWright21 min
Jul 2, 1:38 AM CDTFlash Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more9 hr
Jul 2, 1:42 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster13 min
Jul 2, 3:09 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark, Shannon, Stone, Taney and 1 more8 hr
Jul 2, 4:14 AM CDTRiver Flood WarningSGFLaclede56 hr
Jul 2, 4:49 AM CDTAreal Flood WarningSGFCedar, Dallas, Dent, Laclede, Polk, Shannon and 4 more12 hr
Jul 2, 4:51 AM CDTRiver Flood WarningSGFVernon3 days
Jul 2, 4:51 AM CDTRiver Flood WarningSGFBates, Vernon4 days
Jul 2, 4:52 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Maries, Miller, Morgan and 3 more12 hr
Jul 2, 8:33 AM CDTRiver Flood WarningSGFStone54 hr
Jul 2, 10:52 AM CDTAreal Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more6 hr
Jul 2, 10:56 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon, Stone, Taney and 1 more6 hr
Jul 2, 4:20 PM CDTSevere Thunderstorm WarningSGFBarry40 min
Jul 2, 4:35 PM CDTSpecial Weather StatementSGFMcDonald25 min
Jul 2, 4:50 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Christian, Dade, Dallas and 23 more24 hr
Jul 2, 4:57 PM CDTSpecial Weather StatementSGFBarry, Stone48 min
Jul 2, 5:07 PM CDTSevere Thunderstorm WarningSGFStone, Taney53 min
Jul 2, 5:20 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
Jul 2, 5:24 PM CDTTornado WarningSGFBarry36 min
Jul 2, 5:59 PM CDTSevere Thunderstorm WarningSGFBarry31 min
Jul 2, 6:02 PM CDTSpecial Weather StatementSGFOzark43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.